# SDR 2007FA0000987

- Difficulty date: November 1, 2007
- Submitted: November 7, 2007
- Operation: General aviation
- Aircraft: N940VA
- Make and model: Beech 400A
- Aircraft serial: RK197
- Aircraft time: 3,010 hours, 2,952 cycles
- Engine: Pwa JT15D5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 45A3490111
- Condition: Cracked
- Location: Bs 329
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN A-C INSPECTION FOUND RT AFT FUSELAGE BLEED AIR LINE ATTACH BRACKET PULLED FROM FUSELAGE BULKHEAD RESULTING IN A CRACK IN THE BULKHEAD AT FRAME STATION 329.92.  RECOMMEND CONTACTING MFG FOR REPAIR OPTIONS  CRACK HAS BEEN FOUND ON BOTH SIDES OF THE AIRCRAFT.(K)
